×

zbMATH — the first resource for mathematics

Nonlinear fractional Jaulent-Miodek and Whitham-Broer-Kaup equations within Sumudu transform. (English) Zbl 1275.65066
Summary: We solve the system of nonlinear fractional Jaulent-Miodek and Whitham-Broer-Kaup equations via the Sumudu transform homotopy method (STHPM). The method is easy to apply, accurate, and reliable.

MSC:
65M99 Numerical methods for partial differential equations, initial value and time-dependent initial-boundary value problems
35R11 Fractional partial differential equations
44A10 Laplace transform
Software:
BVPh
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Mainardi, F., Fractional calculus: some basic problems in continuum and statistical mechanics, Fractals and Fractional Calculus in Continuum Mechanics. Fractals and Fractional Calculus in Continuum Mechanics, CISM Courses and Lectures, 378, 291-348, (1997), Vienna, Austria: Springer, Vienna, Austria · Zbl 0917.73004
[2] Atangana, A.; Alabaraoye, E., Solving system of fractional partial differential equations arisen in the model of HIV infection of CD4 cells and attractor one-dimensional Keller-Segel equation, Advances in Difference Equations, 2013, (2013) · Zbl 1380.92026
[3] Atangana, A.; Kılıçman, A., Analytical solutions of the space-time fractional derivative of advection dispersion equation, Mathematical Problems in Engineering, 2013, (2013) · Zbl 1299.35058
[4] Atangana, A.; Botha, J. F., Analytical solution of the ground water flow equation obtained via homotopy decomposition method, Journal of Earth Science & Climatic Change, 3, 115, (2012)
[5] Mahmudov, N. I., Approximate controllability of fractional sobolev-type evolution equations in banach spaces, Abstract and Applied Analysis, 2013, (2013) · Zbl 1271.93021
[6] Mohebbi, A.; Asgari, Z., Efficient numerical algorithms for the solution of “good” Boussinesq equation in water wave propagation, Computer Physics Communications, 182, 12, 2464-2470, (2011) · Zbl 06145272
[7] Xie, F.; Yan, Z.; Zhang, H., Explicit and exact traveling wave solutions of Whitham-Broer-Kaup shallow water equations, Physics Letters A, 285, 1-2, 76-80, (2001) · Zbl 0969.76517
[8] Kupershmidt, B. A., Mathematics of dispersive water waves, Communications in Mathematical Physics, 99, 1, 51-73, (1985) · Zbl 1093.37511
[9] Ma, W.-X.; Li, C.-X.; He, J., A second Wronskian formulation of the Boussinesq equation, Nonlinear Analysis. Theory, Methods & Applications, 70, 12, 4245-4258, (2009) · Zbl 1159.37425
[10] Hong, T.; Wang, Y. Z.; Huo, Y. S., Bogoliubov quasiparticles carried by dark solitonic excitations in non-uniform Bose-Einstein condensates, Chinese Physics Letters, 15, 550-552, (1998)
[11] Zhang, J.-f., Multiple soliton solutions of the dispersive long-wave equations, Chinese Physics Letters, 16, 1, 4-5, (1999)
[12] Das, G. C.; Sarma, J.; Uberoi, C., Explosion of a soliton in a multicomponent plasma, Physics of Plasmas, 4, 6, 2095-2100, (1997)
[13] Lou, S. Y., A direct perturbation method: nonlinear Schrodinger equation with loss, Chinese Physics Letters, 16, 659-661, (1999)
[14] Atangana, A.; Cloot, A. H., Stability and convergence of the space fractional variable-order Schrödinger equation, Advances in Difference Equations, 2013, (2013) · Zbl 1380.35157
[15] Baleanu, D.; Diethelm, K.; Scalas, E.; Trujillo, J. J., Fractional Calculus Models and Numerical Methods. Fractional Calculus Models and Numerical Methods, Series on Complexity, Nonlinearity and Chaos, 3, xxiv+400, (2012), Hackensack, NJ, USA: World Scientific, Hackensack, NJ, USA · Zbl 1248.26011
[16] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J., Theory and Applications of Fractional Differential Equations. Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204, xvi+523, (2006), Amsterdam, The Netherlands: Elsevier Science B. V., Amsterdam, The Netherlands · Zbl 1092.45003
[17] Oldham, K. B.; Spanier, J., The Fractional Calculus, Mathematics in Science and Engineering, 111, xiii+234, (1974), New York, NY, USA: Academic Press, New York, NY, USA
[18] Ross, B., Fractional Calculus and Its Applications. Fractional Calculus and Its Applications, Lecture Notes in Mathematics, 457, vi+381, (1975), Berlin, Germany: Springer, Berlin, Germany
[19] Luchko, Y.; Gorenflo, R., The initial value problem for some fractional differential equations with the Caputo derivative, Preprint Series, A08-98, (1998), Fachbreich Mathematik and Informatik, Freic Universitat Berlin
[20] Atangana, A.; Secer, A., A note on fractional order derivatives and table of fractional derivatives of some special functions, Abstract and Applied Analysis, 2013, (2013) · Zbl 1276.26010
[21] Podlubny, I., Fractional Differential Equations. Fractional Differential Equations, Mathematics in Science and Engineering, 198, xxiv+340, (1999), San Diego, Calif, USA: Academic Press, San Diego, Calif, USA · Zbl 0924.34008
[22] Samko, S. G.; Kilbas, A. A.; Marichev, O. I., Fractional Integrals and Derivatives: Theory and Applications, xxxvi+976, (1993), Yverdon, Switzerland: Gordon and Breach Science, Yverdon, Switzerland · Zbl 0818.26003
[23] Miller, K. S.; Ross, B., An Introduction to the Fractional Calculus and Fractional Differential Equations. An Introduction to the Fractional Calculus and Fractional Differential Equations, A Wiley-Interscience, xvi+366, (1993), New York, NY, USA: John Wiley & Sons, New York, NY, USA · Zbl 0789.26002
[24] Jumarie, G., On the representation of fractional Brownian motion as an integral with respect to \((\text{d} t)^a,\) Applied Mathematics Letters, 18, 7, 739-748, (2005) · Zbl 1082.60029
[25] Watugala, G. K., Sumudu transform: a new integral transform to solve differential equations and control engineering problems, International Journal of Mathematical Education in Science and Technology, 24, 1, 35-43, (1993) · Zbl 0768.44003
[26] Weerakoon, S., Application of Sumudu transform to partial differential equations, International Journal of Mathematical Education in Science and Technology, 25, 2, 277-283, (1994) · Zbl 0812.35004
[27] Singh, J.; Kumar, D.; Kılıçman, A., Homotopy perturbation method for fractional gas dynamics equation using Sumudu transform, Abstract and Applied Analysis, 2013, (2013) · Zbl 1262.76082
[28] Eltayeb, H.; Kılıçman, A., A note on the Sumudu transforms and differential equations, Applied Mathematical Sciences, 4, 21-24, 1089-1098, (2010) · Zbl 1207.34014
[29] Kılıçman, A.; Eltayeb, H.; Agarwal, P. R., On Sumudu transform and system of differ ential equations, Abstract and Applied Analysis, 2010, (2010) · Zbl 1197.34001
[30] Gupta, V. G.; Sharma, B., Application of Sumudu transform in reaction-diffusion systems and nonlinear waves, Applied Mathematical Sciences, 4, 9–12, 435-446, (2010) · Zbl 1195.26012
[31] Eltayeb, H.; Kılıçman, A., A note on the Sumudu transforms and differential equations, Applied Mathematical Sciences, 4, 21–24, 1089-1098, (2010) · Zbl 1207.34014
[32] Belgacem, F. B. M.; Karaballi, A. A.; Kalla, S. L., Analytical investigations of the Sumudu transform and applications to integral production equations, Mathematical Problems in Engineering, 3-4, 103-118, (2003) · Zbl 1068.44001
[33] Abdon, A., New cass of boundary value problems, Informations Sciences Letters, 1, 2, 67-76, (2012)
[34] Wu, G.-C., Adomian decomposition method for non-smooth initial value problems, Mathematical and Computer Modelling, 54, 9-10, 2104-2108, (2011) · Zbl 1235.65105
[35] Wu, G. C.; Baleanu, D., Variational iteration method for the Burgers’ flow with fractional derivatives-New Lagrange multipliers, Applied Mathematical Modelling, 5, 1012-1018, (2012)
[36] Wu, G.-C.; Baleanu, D., Variational iteration method for fractional calculus—a universal approach by Laplace transform, Advances in Difference Equations, 2013, (2013) · Zbl 1365.34022
[37] Xu, H.; Liao, S.-J.; You, X.-C., Analysis of nonlinear fractional partial differential equations with the homotopy analysis method, Communications in Nonlinear Science and Numerical Simulation, 14, 4, 1152-1156, (2009) · Zbl 1221.65286
[38] He, J.-H., Homotopy perturbation method with an auxiliary term, Abstract and Applied Analysis, 2012, (2012) · Zbl 1235.65096
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.